# SDR DALA2025030201589

- Difficulty date: February 25, 2025
- Submitted: March 2, 2025
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,606 hours, 31,260 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0829460) ON VERTICAL STAB AFT MOUNT OUTBOARD RT FITTING LUG CORROSION ON FACE OF BUSHING. R/R VERT STAB AFT MOUNT OUTBOARD RT BUSHING PER PRI 624280-14 C/W ALL RII ITEMS, REF ERA 624280-14 REV 0, PRI REV 5.
